# SDR AWXA200700439

- Difficulty date: March 9, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 61,506 hours, 42,781 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465412
- Part serial: NSN
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - CRACKED FRAME UPPER RING, BS 663.75, S1 - S3R.  REPAIRED FRAME UPPER RING, BS 663.75, S1 - S3R IAW B737-300 SRM 53-00-07-2R9, FIGURE 201.
